# SDR COMA0760081

- Difficulty date: January 27, 2007
- Submitted: January 30, 2007
- Operation: Air carrier
- Aircraft: N797CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7344
- Aircraft time: 19,161 hours, 16,039 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Shaft
- Part number: 1104SD100101
- Condition: Damaged
- Location: Te Flaps
- Stage of operation: TX
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLIGHT 5421 - FLAP FAIL MESSAGE AT 8 DEGREES.  REPLACED NR 1 FLEX DRIVE, LEFT SIDE.
